# SDR I5HA0524001

- Difficulty date: March 31, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N156PA
- Make and model: Cvac 240*
- Aircraft serial: 324
- Engine: Pwa R2800*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Augmentor Tube
- Condition: Fire
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, D

## Discrepancy

RT ENG FIRE WARNING BELL SOUNDED AND ASSOC FIRE WARNING LIGHT ILLUMINATED DURING TAXI. RT FIRE BOTTLE WAS DISCHARGED AND ENG SHUTDOWN.  FIRE WAS EXTINGUISHED WITH NO FURTHER ACTION.  EXAMINATION OF RT ENG REVEALED INSIDE OF AUGMENTOR TUBE HAD CAUGHT FIRE.  FIRE WAS CONTAINED INSIDE AUGMENTOR TUBE.  AUGMENTOR TUBE WAS REMOVED AND AC WAS INSPECTED FOR DAMAGE.  NO DAMAGE TO AC, OTHER THAN AUGMENTOR TUBE WAS FOUND.  NO EVIDENCE OF FUEL OR OIL LEAKING IN AREA.  RT AUGMENTOR TUBE WAS REPLACED WITH SERVICEABLE UNIT AND AC WAS RETURNED TO SERVICE.  COMMON CAUSE, THIS TYPE OF FIRE IS WIND UP THE TAILPIPE COMBINED WITH LOW ENG RPM CREATING ACCUMULATION OF GASOLINE VAPOR IN AUGMENTOR TUBE.  (K)
